# SDR DALA2024091008911

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 74,279 hours, 24,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKEUP CK. FOUND TWO PUNCTURES IN FUSELAGE APPROXIMATELY TWO FEET BELOW AND THREE FEET AFT OF L1 DOOR.   REPAIRED DAMAGED AREA PER B757-300, SRM 53-00-01-2R-28 REF. BUFF N/R #001 (791226) RII COMPLETE. (5581238)
